# SDR AALA202406253517

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 32,949 hours, 14,206 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 7900101
- Condition: Leaking
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTANDENT REPORT AN ODER FROM AFT GALLEY DURING TAKEOFF AND CLIMB. ODER AFFECTED NOSE AND THROAT AND REQUIRED MOVING AFT ROW PASSENGERS FORWARD.**SUPPLEMENTAL REPORT FOR (AALA202406243517): FOUND TOILET LEAKING, REMOVED AND REPLACED TOILET ASSEMBLY. OPERTIONAL AND LEAK CHECK GOOD. NO MORE ODORS NOTED IN AIRCRAFT. PER AMM 38-32-15**(CLOSED).
